# SDR UALA2010110904162

- Difficulty date: November 9, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 55,371 hours, 20,605 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1810
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS EXT LOADS EMER R.  RELAMPED, OP CHECKED GOOD.
